# SDR AALA201710209015

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 3,503 hours, 1,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34146210
- Part serial: 151552
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  EMERGENCY LIGHT TEST REVEALED EMERGENCY POWER SUPPLY UNIT 10WL FAILED.  REPLACED THE  POWER SUPPLY IAW TSM 33-51-00-810-830, AND AMM 33-51-38.  THE AIRCRAFT WAS GROUNDED.
